Top 10 Decongestants For Adults – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

10 mg tablets. Nasal and Sinus Congestion, GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 72 Count, Sinus Pressure

#ad
Good Sense #ad - It can cause mild to severe illness. Active ingredient: the active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient.

These symptoms can last for up to two weeks. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. Uses: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk. Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

2. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief.

From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

3. Amazon Basic Care

#ad

Amazon Basic Care Maximum Strength Nasal Decongestant PE, 36 Count, Sinus Pressure, 10 mg tablets. Nasal and Sinus Congestion, Phenylephrine HCl

#ad
Amazon Basic Care #ad - How to treat cold symptoms: stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Sinus congestion occurs when the tissue lining in the nose becomes swollen.

How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.

Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches

4. Vicks

#ad

Sore Throat, and Congestion Relief, Vicks DayQuil and NyQuil SEVERE Cough, Day or Night Packaging May Vary, Cold and Flu Relief, Fever, 48 LiquiCaps 32 DayQuil and 16 NyQuil

#ad
Vicks #ad - Our smallest most powerful nighttime liquicap. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, such as cough, sore throat, fever, day or night. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.

Nyquil severe relieves your sneezing, minor aches & pains, and cough, fever, sore throat, runny nose, headache, so you can get the rest you need. Pain relief & fever reducer. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Smallest branded, 4-active, maximum strength daytime liquicaps. Maximum strength cold & flu relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

5. Sudafed

#ad

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

#ad
Sudafed #ad - From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief.

24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

6. Mucinex

#ad

20ct, Mucinex Sinus-Max Max Strength Severe Congestion & Pain Caplets

#ad
Mucinex #ad - Mucinex sinus-max severe congestion and pain provides multi-symptom relief from sinus-related illness. Relieves headache & fever specially formulated with Acetaminophen to relieve pain and reduce fever. Maximum strength formula provides triple action relief in as little as 1 dose. Clears sinus & nasal congestion mucinex sinus-max severe Congestion & Pain contains Phenylephrine nasal-decongestant. Thins & loosens mucus contains Guaifenesin, a scientifically-proven expectorant.
BrandMucinex #ad
ManufacturerSpartan Nash Company (US HPC) #ad
Height4.8 Inches
Length0.8 Inches
Width3 Inches
Part NumberASA-143
ModelASA-143

7. Vicks

#ad

Soothing Vicks Vapor Steam Aromatherapy with Eucalyptus and Menthol 4 Boxes of 3 Tablets, Vicks VapoShower, 12ct Shower Bomb Tablets

#ad
Vicks #ad - Turn your shower into a vapo sauna. The power of vicks: vicks vaposhower includes Vicks Vapors proprietary blend of Menthol, giving you the same, Eucalyptus and Camphor, powerful and soothing scent you know from Vicks.

Steam + vicks vapors infuses with your shower steam to soothe with aromatherapy vapors. Dissolves cleanly. Place on shower floor in direct stream of water and continue running shower until completely dissolved. Receive 12 tablets Total 4 packs of 3. Soothing, non-medicated vapors are activated by your warm shower to give you the ultimate, steamy shower experience with Vicks soothing vapors. Breathe easy.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.88 Inches
Length7.75 Inches
Weight0.18 Pounds
Width2.44 Inches
Part Number4354712732

8. Vicks

#ad

And Headache Relief, 24 LiquiCaps‚ Pain, Vicks Sinex Severe All-In-One Sinus + Mucus Relief, Non-Drowsy, Congestion

#ad
Vicks #ad - Maximum strength medicine. All-in-one sinus relief. Fast relief of sinus symptoms such as sinus pressure, sinus congestion, sinus headache and pain, stuffy nose. Thins and loosens mucus. Trusted relief from the makers of Vicks.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height4.31 Inches
Length1.1 Inches
Weight0.1 Pounds
Width3.31 Inches
Part Number233331
Model233331

9. Medique

#ad

1 Box of 500 Tablets, Medi-First Sinus Decongestant, Nasal Decongestion Pills

#ad
Medique #ad - You can keep them in your home or car first aid kit. Add these tablets to your medical supplies today! The powerful active ingredient found in these nasal decongestant pills can help ease symptoms of allergies, and hay fever. Clear sinuses & congestion: if you have a stuffy or runny nose, giving you the relief you need.

If the package has been opened or damaged in any way, do not use it. They’re also a great asset for survival kits. Add to your first aid kit: looking to refill your first aid box? look no further than these sinus decongestant tablets by medi-first. Phenylephrine hci acts as a nasal decongestant, The common cold, helping to clear up your sinuses. Effective ingredients: each tablet contains 10 mg of phenylephrine hci. Why should your medicine also stop you from living life to its fullest? That’s why we developed a Non-drowsy formula so that you can stay alert and awake throughout the day.

These tablets come in packets that are just the right size for first aid storage. This medicine will help clear up your sinuses, you’ll receive 500 individually wrapped packets that each contain 1 tablet. Non-drowsy formula: both nasal congestion and sinus pressure already interfere with your life, preventing you from enjoying certain activities. They’re packaged in 0 Tamper-evident packets: whether you’re an emt or a parent packing emergency preparedness supplies, These nasal decongestant pills are lifesavers.
BrandMedique #ad
ManufacturerMedique Products #ad
Height7 Inches
Length6.5 Inches
Weight0.65 Pounds
Width4 Inches
Part Number80913
Model80913

10. Mucinex

#ad

1200 mg Guaifenesin Relieves Chest Congestion Caused by Excess Mucus, Mucinex Maximum Strength 12 Hour Extended Release Tablets, Chest Congestion, 42ct, #1 Doctor Recommended OTC expectorant

#ad
Mucinex #ad - Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours. One easy pill: a unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours.

Ingredients: guaifenesin 1200 mg is an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Symptoms treated: Relieves chest congestion caused by excess mucus by making your cough more productive. Stock up and save: did you know, if you use Mucinex 12 Hour often you can save when you buy higher count packs.

Trust mucinex: mucinex is the #1 doctor recommended OTC expectorant and the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Mucinex maximum strength 12 hour extended-release bi-layer tablets: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height3.5 Inches
Length1.38 Inches
Width5 Inches
Part NumberLA-XEU2-4Y52
ModelLA-XEU2-4Y52